Alert archive / Utah / Wind Advisories in 2013

Wind Advisory 20, NWS Salt Lake City, UT

November 16, 2013

NWS Salt Lake City, UT issued this wind advisory at Nov 16, 2013, 4:11 AM MST. It took effect at Nov 16, 2013, 4:00 PM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2013, 4:11 AM MST (11:11 UTC)
In effect from
Nov 16, 2013, 4:00 PM MST
Expired
Nov 17, 2013, 8:43 AM MST
In force
17 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WWUS75 KSLC 161111
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
411 AM MST SAT NOV 16 2013

UTZ011-161900-
/O.NEW.KSLC.WI.Y.0020.131116T2300Z-131117T1000Z/
WESTERN UINTA BASIN-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT
411 AM MST SAT NOV 16 2013

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM
MST SUNDAY. 


* AFFECTED AREA: THE WESTERN UINTA BASIN.

* WINDS: WEST WINDS OF 20 TO 30 MPH WITH GUSTS APPROACHING 50 MPH. 

* TIMING: WEST WINDS WILL INCREASE DURING THE LATE AFTERNOON...AND
  REMAIN STRONG THROUGH THE OVERNIGHT HOURS. STRONG GUSTS WILL
  ALSO DEVELOP...WITH THE STRONGEST GUSTS MAINLY WEST OF THE DUCHESNE
  AREA.

* IMPACTS: THE STRONG AND VERY GUSTY WINDS WILL MAKE FOR HAZARDOUS
  TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE OR LIGHT WEIGHT
  VEHICLES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ012-161900-
/O.CON.KSLC.HW.A.0002.131117T0400Z-131117T1300Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
411 AM MST SAT NOV 16 2013

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
LATE TONIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
LATE TONIGHT. 

* AFFECTED AREA: CASTLE COUNTRY ALONG SR-10 BETWEEN PRICE AND 
  FREMONT JUNCTION. 

* WINDS: SUSTAINED WINDS OF 25 TO 35 MPH WITH A POTENTIAL FOR 
  GUSTS AROUND 60 MPH.

* TIMING: DEVELOPING SATURDAY EVENING AND PERSISTING INTO EARLY 
  SUNDAY MORNING.

* IMPACTS: STRONG CROSSWINDS MAY DEVELOP ACROSS STATE ROUTE 10 
  BETWEEN PRICE AND FREMONT JUNCTION CAUSING HAZARDOUS DRIVING 
  CONDITIONS. RESIDENTS IN THESE AREAS SHOULD PREPARE FOR 
  STRONG WINDS BY BRINGING IN ANY LOOSE OUTDOOR OBJECTS. WIND 
  SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
6 follow-up statements
646 
WWUS75 KSLC 161827
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1127 AM MST SAT NOV 16 2013

UTZ011-170200-
/O.CON.KSLC.WI.Y.0020.131116T2300Z-131117T1000Z/
WESTERN UINTA BASIN-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT
1127 AM MST SAT NOV 16 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM MST SUNDAY. 

* AFFECTED AREA: THE WESTERN UINTA BASIN.

* WINDS: WEST WINDS OF 20 TO 30 MPH WITH GUSTS APPROACHING 50 
  MPH.

* TIMING: WEST WINDS WILL INCREASE DURING THE LATE AFTERNOON...
  AND REMAIN STRONG THROUGH THE OVERNIGHT HOURS. STRONG GUSTS 
  WILL ALSO DEVELOP...WITH THE STRONGEST GUSTS MAINLY WEST OF 
  THE DUCHESNE AREA. 

* IMPACTS: THE STRONG AND VERY GUSTY WINDS WILL MAKE FOR
  HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE OR 
  LIGHT WEIGHT VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ012-170200-
/O.CON.KSLC.HW.A.0002.131117T0400Z-131117T1300Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
1127 AM MST SAT NOV 16 2013

...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH LATE TONIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 PM MST THIS EVENING
THROUGH LATE TONIGHT. 

* AFFECTED AREA: CASTLE COUNTRY ALONG SR-10 BETWEEN PRICE AND 
  FREMONT JUNCTION. 

* WINDS: SUSTAINED WINDS OF 25 TO 35 MPH WITH A POTENTIAL FOR 
  GUSTS AROUND 60 MPH.

* TIMING: DEVELOPING THIS EVENING AND PERSISTING INTO EARLY SUNDAY
  MORNING.

* IMPACTS: STRONG CROSSWINDS MAY DEVELOP ACROSS STATE ROUTE 10 
  BETWEEN PRICE AND FREMONT JUNCTION CAUSING HAZARDOUS DRIVING 
  CONDITIONS. RESIDENTS IN THESE AREAS SHOULD PREPARE FOR 
  STRONG WINDS BY BRINGING IN ANY LOOSE OUTDOOR OBJECTS. WIND 
  SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
543 
WWUS75 KSLC 162253
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
353 PM MST SAT NOV 16 2013

UTZ012-170700-
/O.UPG.KSLC.HW.A.0002.131117T0400Z-131117T1300Z/
/O.EXB.KSLC.WI.Y.0020.131117T0200Z-131117T1300Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
353 PM MST SAT NOV 16 2013

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM MST
SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: CASTLE COUNTRY ALONG SR-10 BETWEEN PRICE AND 
  FREMONT JUNCTION. 

* WINDS: SUSTAINED WINDS OF 25 TO 35 MPH WITH A POTENTIAL FOR
  GUSTS AROUND 55 MPH.

* TIMING: DEVELOPING THIS EVENING AND PERSISTING INTO EARLY
  SUNDAY MORNING. 

* IMPACTS: STRONG CROSSWINDS MAY DEVELOP ACROSS STATE ROUTE 10 
  BETWEEN PRICE AND FREMONT JUNCTION CAUSING HAZARDOUS DRIVING 
  CONDITIONS. RESIDENTS IN THESE AREAS SHOULD PREPARE FOR 
  STRONG WINDS BY BRINGING IN ANY LOOSE OUTDOOR OBJECTS. WIND 
  SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ011-170700-
/O.CON.KSLC.WI.Y.0020.131116T2300Z-131117T1000Z/
WESTERN UINTA BASIN-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT
353 PM MST SAT NOV 16 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY. 

* AFFECTED AREA: THE WESTERN UINTA BASIN.

* WINDS: WEST WINDS OF 20 TO 30 MPH WITH GUSTS APPROACHING 50 
  MPH.

* TIMING: WEST WINDS WILL INCREASE LATE THIS AFTERNOON...AND THEN
  REMAIN STRONG INTO THE OVERNIGHT HOURS. FREQUENT STRONG GUSTS
  CAN ALSO BE EXPECTED...WITH THE STRONGEST GUSTS OCCURRING MAINLY
  WEST OF THE DUCHESNE AREA.

* IMPACTS: THE STRONG AND VERY GUSTY WINDS WILL MAKE FOR HAZARDOUS
  TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
235 
WWUS75 KSLC 170554
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1054 PM MST SAT NOV 16 2013

UTZ012-171300-
/O.CON.KSLC.WI.Y.0020.000000T0000Z-131117T1300Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
1054 PM MST SAT NOV 16 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST SUNDAY. 

* AFFECTED AREA: CASTLE COUNTRY ALONG SR-10 BETWEEN PRICE AND 
  FREMONT JUNCTION. 

* WINDS: SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH THE POTENTIAL
  FOR GUSTS AROUND 55 MPH.

* TIMING: DEVELOPING AFTER MIDNIGHT AND PERSISTING INTO EARLY
  SUNDAY MORNING.

* IMPACTS: STRONG CROSSWINDS MAY DEVELOP ACROSS STATE ROUTE 10 
  BETWEEN PRICE AND FREMONT JUNCTION CAUSING HAZARDOUS DRIVING 
  CONDITIONS. RESIDENTS IN THESE AREAS SHOULD PREPARE FOR 
  STRONG WINDS BY BRINGING IN ANY LOOSE OUTDOOR OBJECTS. WIND 
  SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ011-171000-
/O.CON.KSLC.WI.Y.0020.000000T0000Z-131117T1000Z/
WESTERN UINTA BASIN-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT
1054 PM MST SAT NOV 16 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST SUNDAY. 

* AFFECTED AREA: THE WESTERN UINTA BASIN.

* WINDS: WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. THE
  STRONGEST GUSTS WILL OCCUR PRIMARILY WEST OF THE DUCHESNE AREA.

* TIMING: WEST WINDS WILL REMAIN LOCALLY STRONG THROUGH 300 AM
  BEFORE DECREASING.

* IMPACTS: THE STRONG AND GUSTY WINDS WILL MAKE FOR HAZARDOUS
  TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
004 
WWUS75 KSLC 170956
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
256 AM MST SUN NOV 17 2013

UTZ011-171100-
/O.CAN.KSLC.WI.Y.0020.000000T0000Z-131117T1000Z/
WESTERN UINTA BASIN-
INCLUDING THE CITIES OF...DUCHESNE...ROOSEVELT
256 AM MST SUN NOV 17 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE WESTERN UINTA BASIN.

CONDITIONS FAVORABLE FOR WIDESPREAD STRONG AND GUSTY WEST WINDS
HAVE SUBSIDED. LOCAL AREAS WEST OF DUCHESNE MAY STILL EXPERIENCE
STRONG GUSTS EARLY THIS MORNING...THOUGH THE PEAK WINDS ARE NO
LONGER EXPECTED TO EXCEED 50 MPH. 

$$

UTZ012-171300-
/O.CON.KSLC.WI.Y.0020.000000T0000Z-131117T1300Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
256 AM MST SUN NOV 17 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS
MORNING. 

* AFFECTED AREA: CASTLE COUNTRY ALONG SR-10 BETWEEN PRICE AND 
  FREMONT JUNCTION. 

* WINDS: SUSTAINED WEST WINDS OF 25 TO 35 MPH WITH THE POTENTIAL
  FOR GUSTS APPROACHING 55 MPH. THE THREAT FOR STRONG WIND GUSTS
  WILL DIMINISH BEGINNING EARLY THIS MORNING.

* IMPACTS: STRONG CROSSWINDS MAY DEVELOP ACROSS STATE ROUTE 10 
  BETWEEN PRICE AND FREMONT JUNCTION CAUSING HAZARDOUS DRIVING 
  CONDITIONS. RESIDENTS IN THESE AREAS SHOULD PREPARE FOR 
  STRONG WINDS BY BRINGING IN ANY LOOSE OUTDOOR OBJECTS. WIND 
  SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
513 
WWUS75 KSLC 171245
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
545 AM MST SUN NOV 17 2013

UTZ012-171600-
/O.EXT.KSLC.WI.Y.0020.000000T0000Z-131117T1600Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
545 AM MST SUN NOV 17 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM MST THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM MST THIS MORNING. 

* AFFECTED AREA: CASTLE COUNTRY ALONG SR-10 BETWEEN PRICE AND 
  FREMONT JUNCTION. 

* WINDS: SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH THE LOCAL GUSTS
  APPROACHING 55 MPH. THE THREAT FOR STRONG WIND GUSTS WILL BE
  GREATEST BETWEEN CASTLE DALE AND EMERY. WINDS WILL DIMINISH
  AROUND MID-MORNING.

* IMPACTS: LOCALLY STRONG CROSSWINDS EXIST STATE ROUTE 10 BETWEEN
  PRICE AND FREMONT JUNCTION. THESE WINDS WILL CREATE HAZARDOUS
  DRIVING CONDITIONS. RESIDENTS IN THESE AREAS SHOULD PREPARE FOR
  STRONG WINDS BY BRINGING IN ANY LOOSE OUTDOOR OBJECTS. WIND
  SENSITIVE OPERATIONS WILL LIKELY BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN
MAKE DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
998 
WWUS75 KSLC 171543
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
843 AM MST SUN NOV 17 2013


UTZ012-171645-
/O.CAN.KSLC.WI.Y.0020.000000T0000Z-131117T1600Z/
CASTLE COUNTRY-
INCLUDING THE CITIES OF...PRICE...CASTLE DALE...EMERY
843 AM MST SUN NOV 17 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR CASTLE COUNTRY.

WINDS ACROSS CASTLE COUNTRY HAVE DIMINISHED THIS MORNING AND ARE
NOT LONGER EXPECTED TO RESULT IN SIGNIFICANT IMPACTS.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Nov 15, 9:50 PM MST, 6 hours 21 minutes earlier.

Area forecast discussion, Nov 15, 9:50 PM MST, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
950 PM MST FRI NOV 15 2013

.SYNOPSIS...A VIGOROUS STORM SYSTEM WILL CROSS MAINLY NORTHERN UTAH
LATE TONIGHT THROUGH SATURDAY NIGHT. HIGH PRESSURE WILL RETURN FOR
THE FIRST HALF OF NEXT WEEK.

&&

.DISCUSSION...THE NEXT COLD TROF IS SURGING THRU THE PACNW STATES
AT THIS TIME WHILE TODAYS SHORT WAVE IS EXITING THE CWA WITH THE
LAST OF THE CLOUDS CLEARING FROM THE SERN ZONES.

THE 18Z NAM INCREASED THE QPF WITH THE NEXT WAVE AND THE NEW 00Z RUN
REMAINS SIMILAR WITH JUST OVER AN INCH OF LIQUID IN THE NRN MTNS.
IT APPEARS MOST OF THE PRECIP WILL BE ASSOCIATED WITH WARM ADVECTION
AHEAD OF THE UPPER TROF WITH A STRONG SSWLY SURFACE FLOW DURING THE
MORNING THRU EARLY AFTN. THIS PATTERN STRONGLY FAVORS THE NRN
WASATCH FRONT AND WASATCH MTNS...THE MTN VALLEYS AS WELL AS UTAH
COUNTY BUT LEAVES THE SALT LAKE VALLEY SOMEWHAT SHADOWED. CURRENT
SUITE OF WINTER WX HIGHLIGHTS LOOK ABOUT RIGHT ALTHO NEED TO MONITOR
UTAH COUNTY EARLY SAT FOR POSSIBLE INCLUSION IN ADVISORY.

THIS SHOULD BE A NRN UT STORM WITH LITTLE PRECIP EXPECTED SOUTH OF
ABOUT NEPHI AND FAIRVIEW. PRECIP SHOULD TURN SHOWERY BY MID TO LATE
AFTN AS WARM ADVECTION SWITCHES TO NEUTRAL BUT SNOW SHOWERS COULD
LINGER TIL ABOUT MIDNIGHT SAT NIGHT.

THE STRONG SOUTHWESTERLY DAYTIME WINDS SHIFT TO WESTERLY BY LATE IN
THE DAY AS THE UPPER TROF ARRIVES. A STRONG NWLY JET LIFTS NORTH
ACROSS THE CWA DURING THE DAY THRU THE EVE AND SOME OF THESE WINDS
SHOULD DESCEND IN DOWNSLOPE AREAS BY EVE AND FOR A TIME OVERNIGHT.
THE GREATEST THREAT OF THIS WILL BE DOWNWIND OF THE WASATCH PLATEAU
IN WRN CARBON AND EMERY COUNTIES. WILL LEAVE HIGH WIND WATCH
UNCHANGED.

UPDATED EARLIER TO REMOVE POPS AND REDUCE SKY COVER THIS EVE.
ADJUSTED WINDS OVERNIGHT THRU TOMORROW TO BETTER REFLECT EXPECTED
CONDITIONS. NO ADDITIONAL UPDATES PLANNED AT THIS TIME.

&&

.AVIATION...VFR CONDITIONS WITH CIGS ABV 7000 FT ARE EXPECTED TO
PERSIST AT THE KSLC TERMINAL THROUGH THE NIGHT. CIGS WILL LOWER
BELOW 6000 FT AFTER ABOUT 12Z WITH MVFR AND OCCASIONAL IFR
CONDITIONS DEVELOPING IN RAIN AND SNOW AFTER ABOUT 14-16Z. GUSTY
SOUTH WINDS COULD ALSO ACCOMPANY THE PRECIPITATION.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...HIGH WIND WATCH FROM SATURDAY EVENING THROUGH LATE SATURDAY
     NIGHT FOR UTZ012.

     WINTER WEATHER ADVISORY FROM 3 AM SATURDAY TO 6 AM MST SUNDAY
     FOR UTZ008-009.

     WINTER WEATHER ADVISORY FROM 3 AM SATURDAY TO 6 AM MST SUNDAY
     FOR UTZ007.

     WINTER WEATHER ADVISORY FROM 5 AM TO 9 PM MST SATURDAY FOR
     UTZ001-002-006.

WY...WINTER WEATHER ADVISORY FROM 5 AM TO 9 PM MST SATURDAY FOR
     WYZ021.

&&

WILENSKY

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Nov 15, 4:08 PM MST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
408 PM MST FRI NOV 15 2013

UTZ001>016-019>021-517-518-WYZ021-161300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
408 PM MST FRI NOV 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

SNOW IS FORECAST TO DEVELOP NEAR THE IDAHO BORDER LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A STORM SYSTEM WILL BRING LOCALLY HEAVY SNOWFALL AND STRONG WINDS
TO THE NORTHERN UTAH MOUNTAINS SATURDAY. HAZARDOUS TRAVEL IS
POSSIBLE DUE TO THE COMBINATION OF SNOWFALL AND BLOWING SNOW.
GREATEST VALLEY ACCUMULATIONS ARE EXPECTED NORTH AND EAST OF SALT
LAKE CITY. SOUTHERN UTAH WILL SEE GUSTY SOUTHWEST WINDS SATURDAY.

STRONG WINDS ARE POSSIBLE ACROSS CASTLE COUNTRY SATURDAY NIGHT WITH
WINDY CONDITIONS POSSIBLY EXTENDING ACROSS THE WESTERN UINTA AS
WELL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

Nearby

Wind Advisories in Utah, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.